# SDR 22010904

- Difficulty date: October 4, 2004
- Submitted: October 4, 2004
- Operation: General aviation
- Aircraft: N968BG
- Make and model: Cirrus SR22
- Aircraft serial: 0968
- Aircraft time: 205 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7160 · Engine Air Intake System
- Part: Bolt
- Part number: AN334
- Condition: Chafed
- Location: Alt Air Door
- Part time: 205 hours
- Component: Induction Duct, Cirrus
- Component part number: 15708001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF THE P/N 15708-001 INDUCTION DUCT ASSY.  IT WAS NOTED THAT THE INDUCTION DUCT WAS CRACKED IN AREA OF AN3-34 BOLT WHICH SERVES AS HINGE POINT FOR ALTERNATE AIR DOOR. AFTER REMOVING BOLT IT WAS FOUND TO  HAVE A GROOVE WORN INTO BOLT SHANK ALL THE WAY AROUND (360 DEGREES). IT APPEARS THAT INDUCTION DUCT SUPPORT BRACKET P/N 15671-002, MADE OF STAINLESS STEEL, IS WEARING INTO BOLT. IT IS VERY DIFFICULT TO TELL IF THERE IS CRACKING ON DUCT (CRACKING LOCATED AT BOTTOM OF DUCT) WITHOUT REMOVING IT. THE CONDITION OF THE BOLT CANNOT BE VERIFIED UNLESS IT IS REMOVED.   THIS MODEL AIRCRAFT, WITH THE PLASTIC TYPE INDUCTION DUCTS SHOULD BE INSPECTED FOR THIS CONDITION AS SOON AS POSSIBLE.
